| Model Number |
638RL30 |
| Medical Device Problem Code |
Intravalvular regurgitation (4068)
| Health Effect - Clinical Code |
Mitral Valve Insufficiency/ Regurgitation (4451)
| Date of Event |
06/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that during the implant of this 30mm cg future mitral annuloplasty ring, it was explanted and replaced with a 32mm cg future annuloplasty band.The reason for the replacement was reported as mild regurgitation caused by the annuloplasty ring.It was further noted that the patient's annulus measured between 31mm and 33mm.After suturing and implant of the 32mm annuloplasty band, mild regurgitation and systolic anterior motion (sam) occurred.The 32mm annuloplasty band was explanted and replaced with a valve product.No additional adverse patient effects were reported.